# SDR DHL9771280D

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201434
- Condition: Corroded
- Location: Bs 553-590
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, CORROSION AROUND NUT PLATE ON SEAT TRACK FLANGE BS 553 LBL 19.   REPLACED SECTION OF SEAT TRACK FROM 532 TO 590 PER SRM 53-10-5.
